A 46-year-old female asked:
Can you have burning pain after having a cortisone shot in the shoulder? i had a shot monday and it is now thursday and still having burning pain.
1 doctor answer • 1 doctor weighed in
Addiction Medicine 43 years experience
Yes: Paradoxically patients can have a flare following an injection of a cortisone like compound. I am sorry but I do not have a good explanation for this and if it happens once likely to occur again in my experience.
Created for people with ongoing healthcare needs but benefits everyone.
3k viewsAnswered >2 years ago
Last updated Nov 14, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.